Acta Phys. -Chim. Sin. ›› 1986, Vol. 2 ›› Issue (06): 560-568.doi: 10.3866/PKU.WHXB19860613

• ARTICLE • Previous Articles     Next Articles

DERIVATION OF EQUATION OF STATE FOR FLUIDS FROM STATISTICAL MECHANICS——A NEW ANALYTIC REPRESENTATION OF SQUARE-WELL POTENTIAL HARD SPHERE PERTURBATION THEORY

Zhang Bingjian; Hou Yujun   

  1. Zhejiang University; Hangzhou
  • Received:1985-02-08 Revised:1986-06-14 Published:1986-12-15

Abstract: A simple and accurate analytic representation of square-well potential hard sphere perturbation theory is derived based upon the Zwanzig perturbation method. The higher-order perturbation terms are obtained by using the Barker-Henderson approximation. A new form of radial distribution function g(R)=1/ηgj(η/(1-η))~j is proposed and applied. The theory is tested by calculating thermodynamic properies with the four-term truncated form of the (η/(1-η)) expansions and compared with available Monte Carlo and Molecular Dynamics computer simulation calculations. The results are in good agreement.